MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr was submitted to represent the bard/davol sepramesh ip (device #3).Additional supplemental emdr represents the bard/davol mesh ¿ composix kugel (device #1) and supplemental emdr was submitted to represent the bard/davol mesh ¿ composix kugel (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2007 - patient was diagnosed with left lumbar hernia thereby underwent open repair with implant of composix kugel (device #1).Per op notes, "a composix kugel (device #1) was placed and tacked." on (b)(6) 2008 - patient was diagnosed with ilioinguinal nerve entrapment with retroperitoneal scarring, pain thereby underwent division of left ilioinguinal nerve.On (b)(6) 2008 - patient was diagnosed with recurrent left lumbar hernia thereby underwent laparoscopic repair with implant of composix kugel (device #2).Per op notes, "the previously paced mesh (device #1) appeared to be intact.A composix kugel (device #2) was placed and sutured." on (b)(6) 2008 - patient was diagnosed with infected mesh (device #1), hematoma thereby underwent partial removal of composix kugel (device #1).Per op notes, "the densely adherent composix kugel (device #1) was dissected and removed in two pieces." on (b)(6) 2010 - patient was diagnosed with recurrent left lumbar hernia thereby underwent laparoscopic repair with removal of composix kugel (device #1) and implant of sepramesh ip (device #3).Per op notes, "the previously placed mesh (device #1) appeared to be buckled up was dissected free from its adhesive attachments and removed.A sepramesh ip (device #3) was placed and sutured." on (b)(6) 2018 - patient was diagnosed with incarcerated recurrent incisional hernia thereby underwent robotic repair with explant of meshes (device #2 & #3) and implant of phasix mesh (device #4).Per op notes, "multiple adhesions on the midline were taken down.The meshes (device #2 & #3) were explanted.A phasix mesh (device #4) was placed and sutured.".

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22160565
Report Number1213643-2025-00436
Device Sequence Number12617859
Product Code FTL
UDI-Device Identifier00801741031823
UDI-Public(01)00801741031823(17)110128(10)WBTGS103
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2011
Device Catalogue Number5959680
Device Lot NumberWBTGS103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale